Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Got creamy discharge after inserting progesterone sustained tablet ultiget. Is it normal?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3544 Questions
Question
progestrone sustained tablet ultiget 300mg tablet wil melt in veginal or it will be like creamy to next day also, because when i used in saturday night and again when i used in sunday night, that little bit tablet was when i insert my finger.

please advice on this whether it will like creamy ot melt or whether i have insert in correct position?
Posted Thu, 7 Nov 2013 in Women's Health
 
 
Answered by Dr. Raju A.T 1 hour later
Brief Answer:
Wrong method of insertion

Detailed Answer:
Hi,

Thanks for your query.

I suspect you have inserted the pill wrongly. The medication should usually get absorbed completely not leaving any trace. It doesn't leave any creaminess too only it may happen rarely but presence of a small pill is not possible.

Use an applicator to insert such pills or consult a gynecologist who can guide you well on the same.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Got creamy discharge after inserting progesterone sustained tablet ultiget. Is it normal? 2 minutes later
u have any diagram regarding this where to insert the tablet
 
 
Answered by Dr. Raju A.T 4 hours later
Brief Answer:
Below linkg guides you

Detailed Answer:
Hi,

Thanks for writing back.

Do follow the below link. It explains how to insert tablets Vaginally.

WWW.WWWW.WW
Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor